p-adic boundary laws and Markov chains on trees - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Letters in Mathematical Physics Year : 2020

Dates and versions

hal-04389559 , version 1 (11-01-2024)

Identifiers

Cite

A. Le Ny, L. Liao, U. Rozikov. p-adic boundary laws and Markov chains on trees. Letters in Mathematical Physics, 2020, 110 (10), pp.2725-2741. ⟨10.1007/s11005-020-01316-7⟩. ⟨hal-04389559⟩
6 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More